# SDR SIMA200410112

- Difficulty date: March 24, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N398AM
- Make and model: Saab 340B
- Aircraft serial: 340B398
- Engine: Ge CT79B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SUSTAINED HAIL DAMAGE 8 IN FORWARD OF FRAME 583.0 AT SL 1606 THAT REQUIRED A REPAIR, THE PREVIOUS REPAIR AT THIS LOCATION SWAS FOUND TO BE INCORRECT.  DENT WAS INSPECTED BY ULTRASONIC BOND TEST WITH NO DEFECTS NOTED.  DENT RECONTOURED IAW MFG SRM.  FABRICATED A REPAIR DOUBLER AND TRIPLER.
